MAUDE Adverse Event Report: Caldera Medical, Inc. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE

Caldera Medical, Inc. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Model Number 810041BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Abnormal Vaginal Discharge (2123); Urinary Incontinence (4572)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a gynecare tvt implant procedure and had a favorable outcome of spontaneous urination without difficulty or recurrence of incontinence.However, for a few months, the patient experienced the reappearance of a more marked emergency, associated with malodorous vaginal discharge.Endoscopic exploration was therefore programmed to eliminate erosion of the strip.In (b)(6) 2022, the patient had a clinical examination and the presence of anterior vaginal erosion, facing the urethra measuring approximately 1 cm wide by 4 mm high, with a strip that was visible.In (b)(6) 2025, the patient had a cystoscopy and vaginoscopy.It was found that the patient had an absence of involvement of urethra and bladder and an absence of other areas of erosion or associated abnormality.It was decided to proceed to an excision of the exposed strip fragment, associated with vaginal covering.The patient was informed of the risk of recurrence of urinary incontinence following this procedure.It was also noted that the patient has multiple sclerosis and is currently taking ocrevus.In addition, the patient is autonomous in walking, has a known neuro-bladder, and mixed urinary incontinence with also some imperiosities in the context of her neurovessie.
 
Additional Manufacturer Narrative
The neuchatel team received one gynecare tvt device 810041bl, lot number: 3935674 (part of mesh) for device analysis.An investigation was performed on the received product and on the batch record file.The received device was manipulated and explanted as original packaging and all components were missing.Only the remaining part of the mesh was visible with lot of organic matter around it.Based on the evaluation, this complaint is not related to a manufacturing problem.The defect observed during the evaluation corresponds to the description of the event (vaginal erosion) and cannot be confirmed with the received product.The product was conforming to specifications at the release.A manufacturing record evaluation was performed for the finished lot number 3935674 (product code 810041bl) and no non-conformances or manufacturing irregularities were identified.Expiration date: 31oct2022 manufacturing date: 26nov2019.

Brand Name
GYNECARE TVT
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Manufacturer (Section D)
Caldera Medical, Inc.
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer (Section G)
Caldera Medical Sarl
puits-godet 20
neuchatel, swz 2000
SZ   2000
Manufacturer Contact
ryan curran
4360 park terrace dr
suite 140
westlake village, CA 91361
+1(818)879-6555
MDR Report Key50855761
Report Number3003990090-2026-02115
Device Sequence Number13136023
Product Code OTN
UDI-Device Identifier10705031000322
UDI-Public10705031000322
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Model Number810041BL
Device Lot Number3935674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown